Hepatitis B Community
milk thistle
About This Community:

This forum is an un-mediated, patient-to-patient forum for questions and support regarding Hepatitis B. Topics in this forum include but are not limited to, Causes, Diagnosis, Family and Relationships, Living With Hepatitis B, Research Updates, Treatment, Success Stories, Support, Symptoms.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

milk thistle

Is it ok to use milk thistle tablets when takin Lamuduvine + Adevior?
Related Discussions
4 Comments Post a Comment
Blank
Avatar_f_tn
It might not be.  Try posting this question at Hep C board...they  have a lot of experience with treatment.
Blank
Avatar_m_tn
The tricky thing is after taking milk thistle, many pts reported drop in ALT. If you need to monitor your liver biodata after antiviral medication, that might confuse you.
Blank
181575_tn?1250202386
I really don't know the answer.  I think most people just have personal preferences in terms of taking sups while in treatment.  I am very cautious on sups while on treatment because it's another variable.  I even stopped taking vitamins.    But that's me.

Peteshine:  you asked about my background info.  I have a little write-up in my profile.  Also mind to share, why your MD chose LAM and ADV for you?  Also when you were on Peg-interferon, what were your DNA numbers like.  You are like the 2nd person from Europe that did Peg-interferon first...that's interested.  That strategy is not common here in the States.
Blank
Avatar_f_tn
There's been some activity on the Hep B email list re: this topic and the consensus seems to be that MT will NOT interfere with the antivirals.  
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Hepatitis B Community Resources
RSS Expert Activity
469720_tn?1388149949
Blank
Abdominal Aortic Aneurysm-treatable... Blank
Oct 04 by Lee Kirksey, MDBlank
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank